# SDR 05FDEA03244

- Difficulty date: October 5, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 50,364 hours, 35,639 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 45 STA 690-740 IS CORRODED.  REMOVED, FABRICATED, ALODINED, PRIMED AND INSTALLED NEW SEAT TRACK FROM STA 680-740 AT LBL45 ALL IAW FX B727-200 SRM 53-10-5,53-10-1 FIG 3, 51-30-2 AND 51-10-2.
